# SDR USAA2012042300046

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 11,045 hours, 3,492 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N09B244
- Condition: Faulty
- Location: Rt Lavatory
- Part time: 11,056 hours, 3,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS REPORTED ELECTRICAL AND GAS SMELL NEAR DOORS 3L/R AND AFT RIGHT LAV.  PASSENGERS PAX REPORTED SAME SMELL IN THE SAME AREA.  MAINTENANCE FOUND SOURCE TO BE LAV 'E' WATER HEATER - REMOVED AND REPLACED WATER HEATER IAW AIRBUS MAINTENANCE MANUAL 38-12-16.
